Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 3, NWS Tallahassee, FL

January 20, 2017

NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2017, 3:28 PM EST. It took effect at Jan 21, 2017, 7:00 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2017, 3:28 PM EST (20:28 UTC)
In effect from
Jan 21, 2017, 7:00 AM EST
Expired
Jan 22, 2017, 1:00 PM EST
In force
30 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

464 
WHUS72 KTAE 202028
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY SATURDAY THROUGH MONDAY NIGHT...


GMZ750-770-210400-
/O.NEW.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
328 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 7 AM
EST TUESDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY. WEST 25 TO 30 KNOTS WITH
  GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY.

* WAVES/SEAS...5 TO 7 FEET SATURDAY...10 TO 15 FEET WITH
  OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-210400-
/O.NEW.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
328 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 7 AM
EST TUESDAY. 

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS
  WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH MONDAY.

* WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH
  OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER/WOOL
6 follow-up statements
336 
WHUS72 KTAE 210238
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY SATURDAY THROUGH MONDAY NIGHT FOR HIGH
WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE
AND BIG BEND...

GMZ750-770-211000-
/O.CON.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
938 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
7 AM EST TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY. WEST 25 TO 30 KNOTS 
  WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. 

* WAVES/SEAS...5 TO 7 FEET SATURDAY...10 TO 15 FEET WITH 
  OCCASIONAL SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-211000-
/O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
938 PM EST FRI JAN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO
7 AM EST TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 
  KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH 
  MONDAY. 

* WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH 
  OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
990 
WHUS72 KTAE 211051
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
551 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND
SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG
BEND...

GMZ750-770-212100-
/O.CON.KTAE.SC.Y.0003.170121T1200Z-170124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
551 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH
  GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY.

* WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL
  SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-212100-
/O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
551 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 
  KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY NIGHT THROUGH 
  MONDAY. 

* WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH 
  OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
756 
WHUS72 KTAE 211506
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1006 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND
SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG
BEND...

GMZ750-770-212130-
/O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1006 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH 
  GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. 

* WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL
  SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-212130-
/O.CON.KTAE.SC.Y.0003.170122T0000Z-170124T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1006 AM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 KNOTS
  WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY.

* WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH 
  OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
422 
WHUS72 KTAE 220341
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 PM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT FOR HIGH WINDS AND
SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG
BEND...

GMZ750-770-221530-
/O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1041 PM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS TODAY. WEST 25 TO 30 KNOTS WITH 
  GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. 

* WAVES/SEAS...5 TO 7 FEET TODAY...10 TO 15 FEET WITH OCCASIONAL 
  SEAS UP TO 19 FEET OFFSHORE SUNDAY NIGHT AND EARLY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-221530-
/O.CON.KTAE.SC.Y.0003.000000T0000Z-170124T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1041 PM EST SAT JAN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS SATURDAY NIGHT. WEST 25 TO 30 
  KNOTS WITH GUSTS TO 40 KNOTS POSSIBLE SUNDAY THROUGH MONDAY. 

* WAVES/SEAS...5 TO 7 FEET SATURDAY NIGHT...10 TO 15 FEET WITH 
  OCCASIONAL SEAS UP TO 17 FEET OFFSHORE SUNDAY NIGHT AND EARLY 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
105 
WHUS72 KTAE 220847
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 AM EST SUN JAN 22 2017

...GALE WARNING NOW IN EFFECT BEGINNING THIS AFTERNOON...

GMZ750-770-221700-
/O.EXT.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/
/O.NEW.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
347 AM EST SUN JAN 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY. 

* WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET
  OFFSHORE TONIGHT AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-755-765-775-221700-
/O.EXT.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/
/O.NEW.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
347 AM EST SUN JAN 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
MONDAY. 

* WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS. 

* WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET
  OFFSHORE TONIGHT AND EARLY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
301 
WHUS72 KTAE 221525
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 AM EST SUN JAN 22 2017

...GALE WARNING NOW IN EFFECT BEGINNING THIS AFTERNOON...

GMZ750-770-222200-
/O.CON.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/
/O.CON.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1025 AM EST SUN JAN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 19 FEET 
  OFFSHORE TONIGHT AND EARLY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-755-765-775-222200-
/O.CON.KTAE.SC.Y.0003.000000T0000Z-170122T1800Z/
/O.CON.KTAE.GL.W.0002.170122T1800Z-170123T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1025 AM EST SUN JAN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WINDS...SOUTHWEST 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS.

* WAVES/SEAS...10 TO 15 FEET WITH OCCASIONAL SEAS UP TO 17 FEET 
  OFFSHORE TONIGHT AND EARLY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

CAMP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 3:26 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 20, 3:26 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
326 PM EST Fri Jan 20 2017

...Multiple Rounds of Severe Weather Possible This Weekend...

.NEAR TERM [Through Tonight]...

In the upper levels a ridge is over most of Florida with a broad
trough to the west over the Mississippi River Valley. At the surface
southerly low level flow continues to bring warm moist air from the
Gulf. A batch of steady rain will move in from the west during the
overnight hours. POPs are 60 to 70 pecent in Southeast Alabama,
Southwest Georgia and the Florida Panhandle. POPs are 30 to 50
percent elsewhere. A few rumbles of thunder are possible. Lows will
be in the mid 60s.

.SHORT TERM [Saturday Through Sunday Night]...

A complicated pattern is setting up across the forecast area for the
weekend as an energetic system evolves across the Southern U.S. An
upper low is forecast to cut off over the southern High Plains
Saturday and move quickly eastward to Alabama by 00Z Monday. The
initial round of severe weather will develop in a warm air advection
regime along the Gulf Coast on Saturday under diffluent flow aloft
and with a broad and weakening low level jet. Unusually steep mid
level lapse rates will mean large hail is a possibility with this
system on Saturday. Deep layer bulk shear values of around 50 kt and
and decent low level shear will allow for both a damaging wind and
tornado threat, particularly if we can get some discrete cell
development. Shear will increase even further Saturday night into
Sunday as the low level jet over Alabama strengthens (deep layer
shear near 80 kt and 0-1km near 40 kt) with all three modes of
severe weather possible. Streaks of high updraft helicity from many
CAM members indicate the potential for one or two strong (EF2 or
higher), possibly long-track tornadoes. The Storm Prediction Center
has most of the forecast area under an enhanced risk for severe
storms from Saturday into Sunday. After sunrise Sunday, the severe
threat will be over for our western zones and end by roughly midday
across the central zones and the mid afternoon further east.

.LONG TERM [Monday Through Friday]...

As the big upper trough pulls east, we will dry out on Monday. While
it will be cooler, temperatures really only settle back down to
where they are supposed to be in late January for Tuesday. We'll be
back in the 70s on Wednesday. Another cold front will then bring a
chance of showers to the region Wednesday evening through Friday
morning. A colder air mass will follow this second front with highs
Friday only in the 50s for most areas.

&&

.AVIATION [Through 18Z Saturday]...

Showers are forming over the Florida Panhandle and Big Bend. They
will continue to develop and spread into Southeast Alabama and
Southwest Georgia this afternoon. A few thunderstorms cannot be
ruled out. After sunset showers will dissipate and ceilings and
visibilities will deteriorate rapidly. Overnight a steady rain will
move in from the west. LIFR conditions are likely in the early
morning hours. Conditions will be slow to improve in the morning.
Southerly winds will be gusty on Saturday.

&&

.MARINE...

Onshore winds will increase overnight and small craft advisory
conditions will overspread the region from west to east on Saturday.
After a cold frontal passage on Sunday, sustained winds will
approach gale force and we will certainly see frequent gusts at that
level. We therefore anticipate needing to issue a gale watch/warning
at some point. Significant wave heights will rise as high as 9 feet
or so ahead of the front and increase to 15 feet behind it.
Conditions will not drop below headline criteria until Tuesday.

&&

.FIRE WEATHER...

Several rounds of thunderstorms this weekend will keep relative
humidity high through early next week and fuel moistures high
through the period. Transport and 20 foot winds will be elevated
with this series of approaching systems, which will cause high
dispersions on Sunday.

&&

.HYDROLOGY...

Widespread storm total rainfall of 3 to 4 inches is expected across
most of the forecast area. Rivers have been able to drop enough
since the most recent floods that we are not expecting any to reach
flood stage with this event. Likewise, coastal flooding is not
anticipated at this time, although tides will be running a foot or
two above normal.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  76  65  76  51 /  50  80  90  80  30
Panama City   67  74  67  72  54 /  60  70  80  80  30
Dothan        64  74  62  72  49 /  70  90 100  60  30
Albany        64  74  62  74  50 /  60  90 100  80  30
Valdosta      64  76  64  76  50 /  40  80  90  80  30
Cross City    64  77  65  76  53 /  30  50  60  80  60
Apalachicola  67  74  67  73  55 /  50  60  70  80  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...High Rip Current Risk through Monday morning for Coastal Bay-
     Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory from 7 PM Saturday to 7 AM EST Tuesday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-Waters
     from Suwannee River to Apalachicola FL from 20 to 60 NM.

     Small Craft Advisory from 7 AM Saturday to 7 AM EST Tuesday for
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...McDermott
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...McDermott
MARINE...Wool
FIRE WEATHER...Moore
HYDROLOGY...Wool

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 10:35 PM ESTSpecial Marine WarningTAE85 min
Jan 19, 11:50 PM ESTSpecial Marine WarningTAE115 min
Jan 20, 1:00 AM ESTSpecial Marine WarningTAE90 min
Jan 20, 2:21 AM ESTSpecial Marine WarningTAE84 min
Jan 20, 2:47 AM ESTSpecial Weather StatementTAEWakulla28 min
Jan 20, 2:49 AM ESTSpecial Marine WarningTAE41 min
Jan 20, 11:03 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.